Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

On medication to lower immune system, have dry mouth, inflamed tonsils., swollen gums, white and red spots on tongue. Reasons ?

I take medication to lower my immune system due possible creast syndrome or pre disposition of lupus .Four different specialist have not successfully been able to make a definite diagnosis. Consequently i have a dry mouth from all the meds i take. I woke up with my tonsils inflamed and hurting to even drink water. I saw a doctor which prescribed antibiotics for seven days. now my gum is swollen and i have a severe tooth ache which is bleeding on the gum line. I also noticed two white spots like pimples on my tongue and a few red dots on my tongue. As I looked under my tongue i noticed what appeared perhaps an abscess or deformity adjacent to the tooth which is hurting and bleeding. Also my face looks red and feels hot. what measures can I take meanwhile i return to my home town and see my doctor?
Asked On : Sat, 9 Mar 2013
Answers:  1 Views:  67
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dentist 's  Response
Thanks for posting your query.
Dry mouth can lead into high incidence of dental caries which can lead into abscess under the gums resulting in swollen gums.
White and red spot like lesion on gums may be due to-aphthous ulcers.
I would advice you to get a thorough clinical as well as radiological examination of the inflamed area done.
If required -root canal treatment ,drainage and curettage of abscess has to be done.
Get your teeth cleaned.
Use chlorhexidine mouthrinse to gargle.
Vitamin becosules,iron and folic acid supplements has to be administered.
Take fluids and nutritional rich diet.
Avoid anxiety and stressful jobs.
Take care.
Answered: Mon, 13 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor